| Model Number |
71019 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
12/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There are no known lab culture results to confirm presence or type of infection.It is unknown if there are any underlying health conditions that may have contributed to development of infection.Review of applicable device history records found no evidence of any process failures or deviations that may have contributed to the patient's symptoms.Infection is a known inherent risk of invasive procedures.
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025.On (b)(6) 2025 a full system explant was performed due to suspected infection at the implant site.